MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h3:the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect- impact code 4613: minor injury/illness/ impairment: blurry vision (not impacting daily life activities).Section h6: health effect- impact code 4619: temporary impairment:(halo vision, hm-glare and visual disturbance- dysphotopsia).Attempts were made to obtain additional information regarding the event; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a preloaded multifocal intraocular lens (iol), model drt150, was implanted in the patient¿s right eye.Postoperatively, the patient initially reported satisfactory vision; however, they subsequently experienced bothersome halos and difficulty reading materials with dark backgrounds.Additional information indicated that the lens ring design contributed to the halos and associated visual disturbances.As a result of these symptoms, the iol was explanted during a secondary surgical procedure and replaced with a different model and diopter (zcu150u210).Further information indicated that the patient¿s activities of daily living were not impacted.The patient was neither overcorrected nor undercorrected.Preoperative refraction was +2.00 -1.25 × 091, and postoperative refraction following the initial implantation was +0.50 -0.50 × 175, with an intended refractive target of plano.Best spectacle-corrected visual acuity (bscva) changed from 20/15 preoperatively to 20/20 postoperatively following the initial procedure.After the lens exchange, postoperative refraction was -0.25 sphere.There were no reports of unplanned surgical interventions (e.G., vitrectomy, incision enlargement, or suturing), and no medications outside the standard of care were required.The patient outcome following the lens exchange was reported as good.No additional information was provided.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25429230
Report Number3012236936-2026-000169
Device Sequence Number10284895
Product Code MFK
UDI-Device Identifier05050474811379
UDI-Public(01)05050474811379(17)261003
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2026
Device Model NumberDRT150
Device Catalogue NumberDRT1500210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite